MAUDE Adverse Event Report: CONVATEC EAKIN; BAG, DRAINAGE, WITH ADHESIVE, OSTOMY

CONVATEC EAKIN; BAG, DRAINAGE, WITH ADHESIVE, OSTOMY
Model Number 839002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Hemorrhage/Blood Loss/Bleeding (1888); Itching Sensation (1943); Fungal Infection (2419); Tissue Breakdown (2681); Skin Infection (4544); Skin Inflammation/ Irritation (4545); Dry Skin (4839)
Type of Reportable Event Serious Injury
Event or Problem Description
The end user reported that the product caused him to develop yeast infection around the stoma.He also reported skin irritation with mirror image of redness in the shape of the company's seal around the stoma with itching and small amount of bleeding.He stated that the skin looked chapped.The product was used for one to two days.Doctor of medicine (md) prescribed two antibiotics for this for thirty days and a topical antifungal powder.The end user reported that his skin improved with other company's rings because they don't break down and dissolve like company's seal.The end user used other company's rings and adamant that the company's seal caused the issue.He later ran out of another company's seal and went back to use company's seal and skin irritation returned.No photograph is available at this time.
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number, reporting site: 1049092, third party manufacturing site: 9681410.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings & investigation conclusions.Type of investigation: 3331 - 11 - 4114.Investigation findings: 213 - 4256.Investigation conclusions: 67.This complaint has been evaluated and supplier response was as follows: a batch record review indicates no discrepancies.The supplier eakin, confirmed their quality team has investigated thoroughly the production records and has carried out extensive testing of the retained samples for batch c152 and found the product to be conforming.As result of the investigation, there has been no fault found with this batch and it is confirmed that the chemical composition is identical to reference batches.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Third party manufacturing site: 9681410.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
EAKIN
Common Device Name
BAG, DRAINAGE, WITH ADHESIVE, OSTOMY
Manufacturer (Section D)
CONVATEC
7900 triad center drive
suite 400
greensboro NC 27409
MDR Report Key17441176
Report Number1049092-2023-00225
Device Sequence Number11447086
Product Code FON
UDI-Device Identifier00768455108732
UDI-Public00768455108732
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2023
Report Date (Section F) 07/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number839002
Device Lot Number109357C152
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/19/2023
Date Report to Manufacturer07/31/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date01/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale